# SDR ASAA2017102522313

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,642 hours, 12,071 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE  FIRE DETECTION HARNESS TERMINAL DAMAGED.  ACFT GROUNDED.  REPAIRED THE DETECTOR HARNESS TERMINAL IAW AMM 26-11-02-960-802.  FIRE DETECTION OPS TESTED IAW AMM 26-11-02-960-802.
